Limits on the real line of symmetric spaces on segments

Authors

  • О. V. Kucher
  • A. M. Plichko

Abstract

In the same way as the known spacesM p ,M p , andI p are constructed on the basis of the spaceL p (−1, 1), we construct the corresponding “limit” spacesM E ,M E , andI E on the real line on the basis of a symmetric function spaceE on a segment and study some of their Banach properties.

Published

25.01.1995

Issue

Section

Research articles

How to Cite

Kucher О. V., and A. M. Plichko. “Limits on the Real Line of Symmetric Spaces on Segments”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 1, Jan. 1995, pp. 46–55, https://umj.imath.kiev.ua/index.php/umj/article/view/5381.